# SDR DLM88060323

- Difficulty date: April 18, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 44,027 hours, 34,369 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Part number: AS15306K0506
- Condition: Loose
- Location: Brake Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESENT INTO SRQ GOT RT HYD QTY LOW LIGHT AND QTY DOWN TO 3 QTS RT PRESS OK.  COMPLIED WITH QRH HYD QTY LOW PROCEDURE AND QTY WENT TO 17 QTS.  SUSPECTED FORMING, PRIOR TO LANDING WITH FLUID REMAINING IAW QRH TURNED BOTH PUMPS ON AND QTY WENT TO 3 QTS AGAIN.  RT PRESS OK.  LOWERED LDG GEAR AND FLAPS.  FOUND NR 4 BRAKE LINE ON AN B-NUT LOOSE.  SECURED SAME, SERVICED RT HYD SYSTEM TO FULL.  LEAK CHECK OK.  AUX PUMP OK.  RT EDP WILL NOT PROVIDE PRESSURE.  CHECKED RT EDP FOR DAMAGE, NONE FOUND.  RAN AND BLED RT EDP, PRESS CKS GOOD.
